# SDR EY2R9601579

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172RG
- Propeller: Mcauly B2D34C220
- System (JASC): 6110 · Propeller Assembly
- Part: Ball Bearing
- Part number: A16349
- Condition: Defective
- Location: Propeller Assy
- Part time: 5,633 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROP ASSY BEARINGS FLAT
